# SDR R61A201807170796

- Difficulty date: June 27, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 38,437 hours, 24,086 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Support Bracket
- Part number: 17087405001
- Condition: Corroded
- Location: Oxygen Bottle
- Part time: 38,437 hours, 24,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC IS OUT OF SERVICE FOR HEAVY MAINTENANCE, LEVEL 2 CORROSION WAS DISCOVERED ON THE CREW OXYGEN BOTTLE SUPPORT BRACKET. REMOVED AND REPLACED O2 BOTTLE SUPPORT BRACKET IAW SRM 51-43-03 AND 51-41-01. AC REMAINS OUT OF SERVICE AT THIS TIME FOR HEAVY CHECK.
